# SDR AALA202110195561

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 13,554 hours, 5,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAILED OPERATIONS OF EMERGENCY LIGHT SYSTEM WITH FAULT 335100 BATTERY/EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT. REMOVED AND REPLACED BATTERY EMERGENCY POWER SUPPLY UNIT ON POSITION (10W) (AALA202110193030) AND (12W).
